Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On optimum rectangular cooling fins


Author: Chen-Ya Liu
Journal: Quart. Appl. Math. 19 (1961), 72-75
MSC: Primary 80.00
DOI: https://doi.org/10.1090/qam/121073
MathSciNet review: 121073
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. R. G. Eckert, Heat and mass transfer, 2nd ed., McGraw-Hill Book Co., New York, 1959, p. 43-53
  • [2] R. L. Chambers and E. V. Somors, Radiation fin efficiency for one-dimensional heat flow in a circular fin, Paper No. 59-HT-8, presented at the ASME-AIChE Heat Transfer Conference, Storrs, Conn., Aug. 1959
  • [3] J. G. Bartas and W. H. Sellers, Radiation fin effectiveness, J. Heat Transfer 82, 73-75 (1960)
  • [4] A. Erdélyi, ed., Higher transcendental functions, vol. I, McGraw-Hill Book Co., New York, 1953
  • [5] J. Pierpont, The theory of functions of real variables, vol. I, Ginn and Co., Boston, Mass., 1905, p. 329-332

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 80.00

Retrieve articles in all journals with MSC: 80.00


Additional Information

DOI: https://doi.org/10.1090/qam/121073
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society